# SDR 20010305SG002

- Difficulty date: February 12, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MISC0639
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE LOW LEVEL EMERGENCY LIGHT AST SEAT ROW 11, AFT EMERGENCY CEILING LIGHTS, AND THE EXTERIOR EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE LOW LEVEL LIGHT ASSEMBLY, AND THE BATTERIES FOR THE AFT CEILING EMERGENCY LIGHTS AND THE EXTERIOR EMERGENCY LIGHTS.  REF USAAD01028.  REF USAAD01028.  (M)
